Correction to the paper "Sequents in many valued logic I" (Fundamenta Mathematicae 60 (1967), pp. 23-33)
Fundamenta Mathematicae, Tome 61 (1967) no. 3, p. 313
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_61_3_313,
author = {G. Rousseau},
title = {Correction to the paper {"Sequents} in many valued logic {I"} {(Fundamenta} {Mathematicae} 60 (1967), pp. 23-33)},
journal = {Fundamenta Mathematicae},
pages = {313--313},
year = {1967},
volume = {61},
number = {3},
doi = {10.4064/fm-61-3-313},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-61-3-313/}
}
TY - JOUR AU - G. Rousseau TI - Correction to the paper "Sequents in many valued logic I" (Fundamenta Mathematicae 60 (1967), pp. 23-33) JO - Fundamenta Mathematicae PY - 1967 SP - 313 EP - 313 VL - 61 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-61-3-313/ DO - 10.4064/fm-61-3-313 LA - en ID - 10_4064_fm_61_3_313 ER -
%0 Journal Article %A G. Rousseau %T Correction to the paper "Sequents in many valued logic I" (Fundamenta Mathematicae 60 (1967), pp. 23-33) %J Fundamenta Mathematicae %D 1967 %P 313-313 %V 61 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-61-3-313/ %R 10.4064/fm-61-3-313 %G en %F 10_4064_fm_61_3_313
G. Rousseau. Correction to the paper "Sequents in many valued logic I" (Fundamenta Mathematicae 60 (1967), pp. 23-33). Fundamenta Mathematicae, Tome 61 (1967) no. 3, p. 313. doi: 10.4064/fm-61-3-313
Cité par Sources :